Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Undergoing treatment for lupus nephritis, have involuntary finger movement, eases with massage, delayed taking Epofit injection. Harmful?

Hi, This is Pradip kumar,my wife has a disease called lupas nephraitis ..she is almost cured..but the doctor has asked her to take Epofit 6000 injuction for a month(4 times)..but as we are travelling it is getting delayed..she was suppose to start it from last week..any problem can happen for this(for delay)?. RBC is 7.8 ..sometimes her finger is getting bend automatically and after massage it is cured.
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
The finger problem does not seem to be related to epofit. That is mainly for the anemia.however don't delay the injections as they are for the hemoglobin.
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor